Publication
Title
Formal structures and representation spaces
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y., 1964, currens
Publication
New York, N.Y. : Academic Press , 2002
ISSN
0021-8693
Volume/pages
247 (2002) , p. 616-635
ISI
000173453900012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.12.2021
To cite this reference